# SDR USAA2009111393098

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON SUPPORT BRACKET AT FUSELAGE FRAME BS 380 BETWEEN S8L & S9L.  REPAIRED SUPPORT BRACKET AT FUSELAGE FRAME BS 380 BETWEEN S8L & S9L IAW TYPICAL REPAIR 53-10-20E.
